MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PROGRESSA+ BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION PROGRESSA+ BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7501A
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported progressa plus bed had an acb (air control board) error fault causing the mattress to deflate which resulted in the patient sustaining a deep tissue pressure injury.The patient received unspecified ¿wound care treatment.¿ multiple attempts were made to the customer to obtain specific details of the reported deep tissue pressure injury, including location, characteristics, and what medical intervention was performed, however no response was received.An inspection performed by a baxter technician noted the supply hose had disconnected.The technician reconnected the supply hose and noted the bed was functioning as designed.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: the bed was inspected on site by a baxter qualified technician.During visual inspection the technician observed the sleep service hose had been disconnected.The reported condition was verified.The technician reconnected the hose and the bed worked as intended.The cause was due to the hose being disconnected.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PROGRESSA+ BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24431622
Report Number1824206-2026-00418
Device Sequence Number10393021
Product Code FNL
UDI-Device Identifier00887761966925
UDI-Public(01)00887761966925(11)990219
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP7501A
Device Catalogue NumberP7501A000032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown